Logarithmic Sobolev inequalities and the spectrum of Schrödinger operators. (English) Zbl 0471.58025


58J50 Spectral problems; spectral geometry; scattering theory on manifolds
58J65 Diffusion processes and stochastic analysis on manifolds
53C20 Global Riemannian geometry, including pinching
35Q99 Partial differential equations of mathematical physics and other areas of application
Full Text: DOI


[1] Bidal, P.; de Rham, G., Les formes différentielles harmoniques, Comm. Math. Helv., 19, 1-60 (1946) · Zbl 0063.00378
[2] Carmona, R., Regularity properties of Schrödinger and Dirichlet semi-groups, J. Funct. Anal., 33, 259-296 (1979) · Zbl 0419.60075
[3] Duff, G.; Spencer, D., Harmonic tensors on Riemannian manifolds, Ann. Math., 56, 128-156 (1952) · Zbl 0049.18901
[4] Gilbarg, D.; Trudinger, N., Elliptic Differential Equations of Second Order (1977), Springer-Verlag: Springer-Verlag New York/Berlin · Zbl 0361.35003
[5] Girand, G., Problèmes mixtes et problèmes sur de variétés clos relativement aux équations linéaires du type elliptique, ANN. Soc. Pol. Math., 12, 35-54 (1933)
[6] Gross, L., Logarithmic Sobolev inequalities, Amer. J. Math., 97, 1061-1083 (1976) · Zbl 0318.46049
[7] Miranda, C., Partial Differential Equations of Elliptic Type (1970), Springer-Verlag: Springer-Verlag New York/Berlin · Zbl 0198.14101
[8] Morrey, C., Multiple Integrals in the Calculus of Variations (1966), Springer-Verlag: Springer-Verlag New York/Berlin · Zbl 0142.38701
[9] Rothaus, O., Lower bounds for eigenvalues of regular Sturm-Liouville operators and the logerithmic Sobolev inequality, Duke Math. J., 45, 351-362 (1978) · Zbl 0435.47049
[10] Rothaus, O., Logarithmic Sobolev inequalities and the spectrum of Sturm-Liouville operators, J. Funct. Anal., 39, 42-56 (1980) · Zbl 0472.47024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.